Anyone Ever Spotted While Taking Prometrium

7 Replies
forevermissed - December 30

I am about 6 weeks and 5 days now. I noticed that I started spotting this past Sun. It varies in color (brown, red, pink) It has been coming and going for the past week. Sometimes I have some on my pantiliner and sometimes not. I went to the ER this past Wed and they found the baby and his hb was 115. I have had 2 m/c in the past year and I am taking prometrium, baby aspirin, extra folic acid and prenatals. The ER dr. did say that my cervix looked irritated. Just wondering if anyone else has experienced spotting while on prometrium. Thanks.... I am going in for a repeat this Wed.

 

stefkay - December 30

Hi forevermissed, I started my prometrium the day I started spotting I was 4w2d pregnant (only had found out 2 days earlier). Dr. prescribed it that day and I continued to spot for another 4-5 days and then it was done. I think the prometrium can cause some irritation when it is inserted v____ally at first, so that could be it. Please keep me posted on how the next u/s goes! Did baby measure correctly on the u/s or did they not tell you that? Especially if the dr. said the cervix looks irritated that could be it. I know that when the dr. checked me he didn't see the spotting coming from the cervix so I was really scared that I would miscarry again. But I'm 13 weeks today and the little one has been measuring good at all ultrasounds so hopefully she'll stick around :) Good luck!

 

forevermissed - December 30

Thanks Stefkay, I am really nervous about it. My numbers have been really good. Last week they were in the 69,000 range. Everything was going really great and then the spotting showed up. The ultrasound tech in the ER did not give me any measurements for the baby, but did tell me the hb was 115. I was exactly 6 weeks when we went. I have been taking the prometrium since I ovulated and never experienced any problems until now. They checked my cervix and it was closed. But, when she looked at my cervix she thought it looked irritated. What i have noticed is that the spotting occurs mostly in the morning after the left over suppository comes out. And then it goes away throughout the day. I hope it isn't anything. On Wed, I get another ultrasound at my reg dr. So, I will have a better picture of things. But, I hate waiting. Thanks for listening. I am so happy that things are going well for you. :)

 

stefkay - December 30

thank you :) I bet you everything will be fine when you go. It sounds like things are on track so far! My first u/s I was 6w3d and heartrate was 120, so it is very much the same. I really think this is just irritated cervix. Is your prometrium the little pink round pills? I did notice with mine after I started using them that the pink color from the pill comes out and sometimes looks like pink spotting, but I realized one day that it was the same peachy color as the pill and had a pearlescent look to it (kind of glimmery!) and was soooo relieved because I thought I was spotting pink, but wasn't at all, lol :)

 

forevermissed - December 30

I am praying that everything will be fine. My pills are yellow. So, I don't think it is the color of the pill. I am so sick right now too with some upper resp. infection. They gave me amoxicillan, but I don't think it is working. All of my pg symptoms are intact though. I am still nautious, sore bb, tired, heartburn etc. I did try something diff. yesterday though. I decided to put the prometrium in this morning instead of last night. And this morning upon waking I did not spot. I put the prometrium in around 10:30 this morning. Then, a couple of hours later I spotted when going to the bathroom. I hope that is all it is. Thanks for listening. I may call tomorrow and just let them know what I am noticing with the suppositories. Maybe I can get in earlier.

 

stefkay - December 30

how much progesterone are you on daily? I was using 3 100mg pills per day (300mg per day) and then just went down to 200mg per day. Next week I will do 100mg per day for one week then I'll be off of them. I'm really nervous for that...

 

forevermissed - December 30

I am taking 1 200 mg a day. He told me to take them in the evening before going to bed. I notice most of the spotting during the night and in the morning after using the bathroom. Then, it goes away. My husband and I have refrained from intercourse since we got pg so I know it hasn't been caused by that. I think I may ask if they have an injection instead. My mom had to get shots when she was pg with me for spotting. I would be nervous about stopping them too, but after the first trimester the placenta takes over so you should be ok. Good luck!

 

forevermissed - January 2

Great news! I went for my repeat sono and everything went great. I measured exactly seven weeks and the heartbeat was 155. He said there was a tiny spot on my cervix that looked like it had healed on its own. I go back for another sono in three weeks. They just told me to keep doing what I am doing. (baby aspirin, prenatals, extra folic, and prometrium) I am so excited and feel so much better. :) Thanks so much for listening....

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?